# SDR CALA9701221

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98876
- Make and model: Doug DC-9-82
- Aircraft serial: 49444
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 39281375001
- Condition: Inoperative
- Location: Nlg
- Part time: 34,322 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT HAD A BRIEF HISTORY OF THE NLG RED UNSAFE LIGHT REMAINING ILLUMINATED AFTER GEAR RETRACTION.  CYCLING THE GEAR CORRECTED THE PROBLEM.  MAINTENANCE FOUND THE NLG ACTUATOR AT FAULT.  THE NLG ACTUATOR WAS REMOVED AND REPLACED IAW MM 32-32-06.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
